# SDR 98ZZZX1369

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N601SC
- Make and model: Beech C90
- Aircraft serial: LJ753
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 50600001617
- Condition: Cracked
- Location: Lt Hor Stab Le
- Part time: 8,564 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE 1 AND 2 INSPECTIONS FOUND 2 CRACKS APPROXIMATELY 1 INCH LONG EMANATING FROM LT HORIZONTAL STABILIZER INBOARD LEADING EDGE RIVETS.
